Global Strong Solutions to Some Nonlinear Dirac Equations in Super-Critical Space
Hyungjin Huh
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We study the initial value problem of some nonlinear Dirac equations which are critical. Corresponding to the structure of nonlinear terms, global strong solutions can be obtained in different Lebesgue spaces by using solution representation formula. The uniqueness of weak solutions is proved for the solution .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/602753.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/602753.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:602753
DOI: 10.1155/2013/602753
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().